# SDR VNAA2015051700019

- Difficulty date: May 17, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,413 hours, 25,381 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OTBD SPOILERONS AND OTBD FLIGHT SPOILERS CAUTION MESSAGES. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED SYS CIRCUIT BREAKER IAW MINIMUM EQUIPMENT LIST (MEL) BOOK SYSTEM RESET. MESSAGES DID NOT REOCCUR. ACFT RELEASED FOR SERVICE.
